Sharp estimation for the solutions of delay differential and halanay type inequalities

I. Győri, László Horváth

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The present paper develops a framework for a Halanay type nonau-tonomous delay differential inequality with maxima, and establishes necessary and/or sufficient conditions for the global attractivity of the zero solution. The emphasis is put on the rate of convergence based on the theory of the generalized characteristic equation. The applicability and the sharpness of the results are illustrated by examples. This work aspires to serve as a remarkable step towards a unified theory of the nonautonomous Halanay inequality.

Original languageEnglish
Pages (from-to)3211-3242
Number of pages32
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume37
Issue number6
DOIs
Publication statusPublished - Jan 1 2017

Fingerprint

Halanay Inequality
Global Attractivity
Characteristic equation
Sharpness
Differential Inequalities
Generalized Equation
Rate of Convergence
Necessary
Sufficient Conditions
Zero
Framework

Keywords

  • Delay differential inequality
  • Generalized characteristic equation and inequality
  • Halanay inequality

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Sharp estimation for the solutions of delay differential and halanay type inequalities. / Győri, I.; Horváth, László.

In: Discrete and Continuous Dynamical Systems- Series A, Vol. 37, No. 6, 01.01.2017, p. 3211-3242.

Research output: Contribution to journalArticle

@article{8ab53edbd34446c79b2ac96ee2cac530,
title = "Sharp estimation for the solutions of delay differential and halanay type inequalities",
abstract = "The present paper develops a framework for a Halanay type nonau-tonomous delay differential inequality with maxima, and establishes necessary and/or sufficient conditions for the global attractivity of the zero solution. The emphasis is put on the rate of convergence based on the theory of the generalized characteristic equation. The applicability and the sharpness of the results are illustrated by examples. This work aspires to serve as a remarkable step towards a unified theory of the nonautonomous Halanay inequality.",
keywords = "Delay differential inequality, Generalized characteristic equation and inequality, Halanay inequality",
author = "I. Győri and L{\'a}szl{\'o} Horv{\'a}th",
year = "2017",
month = "1",
day = "1",
doi = "10.3934/dcds.2017137",
language = "English",
volume = "37",
pages = "3211--3242",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "6",

}

TY - JOUR

T1 - Sharp estimation for the solutions of delay differential and halanay type inequalities

AU - Győri, I.

AU - Horváth, László

PY - 2017/1/1

Y1 - 2017/1/1

N2 - The present paper develops a framework for a Halanay type nonau-tonomous delay differential inequality with maxima, and establishes necessary and/or sufficient conditions for the global attractivity of the zero solution. The emphasis is put on the rate of convergence based on the theory of the generalized characteristic equation. The applicability and the sharpness of the results are illustrated by examples. This work aspires to serve as a remarkable step towards a unified theory of the nonautonomous Halanay inequality.

AB - The present paper develops a framework for a Halanay type nonau-tonomous delay differential inequality with maxima, and establishes necessary and/or sufficient conditions for the global attractivity of the zero solution. The emphasis is put on the rate of convergence based on the theory of the generalized characteristic equation. The applicability and the sharpness of the results are illustrated by examples. This work aspires to serve as a remarkable step towards a unified theory of the nonautonomous Halanay inequality.

KW - Delay differential inequality

KW - Generalized characteristic equation and inequality

KW - Halanay inequality

UR - http://www.scopus.com/inward/record.url?scp=85017541760&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85017541760&partnerID=8YFLogxK

U2 - 10.3934/dcds.2017137

DO - 10.3934/dcds.2017137

M3 - Article

AN - SCOPUS:85017541760

VL - 37

SP - 3211

EP - 3242

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 6

ER -